| Model Number |
GF-210R |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that this multigas unit displayed a gas device error message.The unit was not in patient use at the time.
Additional Manufacturer Narrative
The customer reported that this multigas unit displayed a gas device error message.The issue was discovered during setup.According to the customer, the pump appears to have failed as during warm up, it does not make any sound.After it has warmed up, the error message is displayed.Something appears to be wrong internally with the unit.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Additional Manufacturer Narrative
Details of complaint: the customer reported that this multigas unit displayed a gas device error message.The issue was discovered during setup.According to the customer, the pump appears to have failed as during warm up, it does not make any sound.After it has warmed up, the error message is displayed.Something appears to be wrong internally with the unit.The unit was not in patient use at the time.Investigation summary: the device with the reported issue was not returned for evaluation; therefore, a root cause could not be determined.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 i called ryan to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for ryan to call me back with this information.Attempt # 3: 01/16/2026 i called ryan to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for ryan to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H11 additional manufacturer narrative.
Event or Problem Description